Alert archive / Delaware / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

August 19, 2019Kent County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 19, 2019, 4:41 PM EDT for Kent County, Delaware. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2019, 4:41 PM EDT (20:41 UTC)
Expired
Aug 19, 2019, 5:30 PM EDT
In force
49 min
Issued by
NWS Philadelphia/Mount Holly

County Kent County, DE

The radar

The Dover AFB radar (KDOX), 58 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 557 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
557 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
1360 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

479 
WWUS81 KPHI 192041
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
441 PM EDT Mon Aug 19 2019

DEZ001-002-MDZ012-015-192130-
Kent-New Castle-Queen Anne's-Kent-
441 PM EDT Mon Aug 19 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHWESTERN KENT...NORTHEASTERN QUEEN ANNE'S AND NORTHEASTERN KENT
COUNTIES...

At 441 PM EDT, a strong thunderstorm was located over Millington, or
14 miles southwest of Middletown, moving east at 10 mph.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Smyrna, Clayton, Millington, Hartly, Delaney Corner, Green Spring,
Crumpton, Massey and Kenton.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3924 7594 3932 7593 3939 7559 3913 7563
TIME...MOT...LOC 2041Z 277DEG 9KT 3927 7584 

$$

Staarmann

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 19, 4:02 PM EDT, 39 minutes earlier.

Area forecast discussion, Aug 19, 4:02 PM EDT, 39 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
402 PM EDT Mon Aug 19 2019

.SYNOPSIS...
A weak cold front will move into the region tonight. The front
stalls near our area through Tuesday before moving northward on
Wednesday. A stronger cold front will drop down into the area
Wednesday night and then slowly sag southward through Thursday. Low
pressure will track along the slow moving front on Thursday. High
pressure will then build down from the northwest on Friday and
persist through the weekend.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A short wave trough tracking across southern Quebec Canada and New
England into this evening will glance our northern zones. Meanwhile,
a surface trough along with a sea breeze boundary is present across
New Jersey into Delmarva. A mesoscale analysis shows up to 3000 J/kg
of MLCAPE from the I-95 corridor south and east, with less
instability northwestward. Visible satellite imagery this afternoon
shows the cumulus field the most robust within the thermal trough
and instability axis. Some additional convection will develop in
spots into this evening before weakening occurs. The overall
coverage however is less certain still given the overall weaker
forcing with a southern extent. Due to the combination of strong
instability and DCAPE up to 1100 J/kg, stronger cores will exhibit
downbursts due to water-loaded downdrafts and therefore a few severe
thunderstorms with damaging wind gusts. Localized backbuilding east
of the sea breeze will also result in a local flash flood threat due
to high rainfall rates. Some hail will also occur in the stronger
updraft/cores.

A hot and rather humid airmass in progress this afternoon with heat
indices in the 95-106 degree range across many areas. The Heat
Advisory that surrounds the I-95 corridor one will continue through
7 PM this evening.

As we go through the night, a weak cold front is forecast to settle
into our area from the northwest. This should take the dew points
down a little mainly across the northern areas. There does not
appear to be much in the way of forcing overnight, therefore opted
to go dry with less cloud cover. Some local fog and low clouds
cannot be ruled out again especially along and south of the surface
front where dew points are higher.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
The flow aloft Tuesday is forecast to be more zonal, however a short
wave trough which looks to be convectively enhanced is forecast to
be approaching the upper Ohio Valley later in the afternoon. This is
pretty much tracking along a west to east weak cold front that
should become nearly stationary across our area. This will result in
some cooling and also lowering dew points along and north of it,
however how far south the lowered dew points get is more uncertain.
As a result for now, we will continue with the Heat Advisory Tuesday
for the urban I-95 corridor from Trenton to Philadelphia to
Wilmington however this is of lower confidence given much of the
guidance is cooler (some lower dew points).

For the convective potential, some showers and thunderstorms are
expected to develop mainly from mid-afternoon onward near and south
of the stalled front. There looks to be a light northeast to
southeast surface flow, and this may help to keep much of the
convective development south and just west of our area for much of
the day. As a result, made some adjustments to the PoPs to reflect
this idea. The severe thunderstorm risk looks low as it appears we
would have to wait for any organized storms to arrive from the west.
The SPC currently has a marginal risk for severe thunderstorms from
Berks County southward to portions of Delaware and Marylands Eastern
Shore.

For Tuesday night, an incoming short wave trough that looks to be
convectively enhanced will near closer. Some downstream warm air
advection and also isentropic lift over a lingering surface front
may help so develop or sustain some convection. The chance of this
looks to be the highest across the northern zones and the higher
PoPs were placed there. Low temperatures are mainly a continuity and
MOS blend.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Unsettled pattern continues through Thursday before high pressure
builds in across the eastern US.

On Wednesday, the back door frontal boundary that stalls near the
area Tuesday is forecast to return northward as a warm front early
in the day. Some showers will be possible early in the day as the
front lifts northward, but the better chance of showers and
thunderstorms will be during the afternoon as a couple of short
waves/vorticity impulses aloft interact with a lee-side/thermal
trough that remains across the Mid-Atlantic region. It will remain
quite warm and humid, with temperatures several degrees above normal
and dewpoints in the upper 60s and lower 70s, so there will remain a
fair amount of instability across the area with CAPE values reaching
1,500-2,000 J/kg. Bulk shear is not overly impressive at 25 to 30
knots as mid level winds are fairly weak. Nevertheless, there will
remain a chance for some of the strongest updrafts to produce
locally damaging winds and large hail. SPC has our area outlined in
a Marginal Risk for severe weather. Another concern on Wednesday
will be the threat for heavy rainfall. PW values reach 1.75-2.00
inches and storm motions do not appear to be very fast so any
thunderstorms will likely be efficient rain producing storms and
could cause flooding concerns. The shower and thunderstorm activity
is expected to diminish overnight Wednesday as daytime instability
wanes and the short wave/vorticity impulses from the afternoon
passes eastward.

A cold front is forecast to move into the area late Wednesday night
into early Thursday, before sliding eastward through the day. As the
day wears on, instability will build ahead of the cold front, while
shear begins to increase. There will be a chance for some strong
thunderstorms to develop, which could produce strong winds and hail.
Heavy rain will continue to be a concern as PW values increase to 2+
inches, so any storms that develop will likely be efficient rain
producing storms. The storms will likely continue for eastern areas
as the front progresses eastward, but as the front moves offshore,
showers and thunderstorms will come to an end.

The forecast for Friday remains uncertain as differences continue
between the GFS and ECMWF. The GFS pushes the front far enough south
to keep the area dry, while the ECMWF has the front stalling just to
our south with an area of low pressure moving along the boundary.
This would bring a period of rainfall to much of the area Friday.
The previous model run of the ECMWF had the front and low, but not
as far north but still had some precipitation for parts of the area.
For now, we will keep a chance of showers and thunderstorms for the
southern half of the area due to the uncertainty.

Saturday through Monday are expected to stay dry. High pressure
builds across the northeast and Mid-Atlantic region on Saturday,
then builds to our northeast on Sunday and moves offshore on Monday.
As the high builds offshore, there may be an increase in cloud
cover, but conditions are expected to remain dry across the
forecast area.

Temperatures for Friday through Monday are expected to be below
normal and dewpoints will be much lower than the next few days.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of this afternoon...VFR overall. Some showers and thunderstorms
around, which will result in local MVFR/IFR conditions and strong
wind gusts for a brief time. Given low enough coverage, continued
with a VCTS mention. Southwesterly winds 5-10 knots, but more south
at ACY and perhaps westerly at RDG and ABE.

Tonight...VFR outside of any lingering showers and thunderstorms
this evening, then some local stratus and/or fog cannot be ruled out
overnight. Light westerly winds or light and variable/calm.

Tuesday...Local MVFR early due to possible fog, otherwise VFR. Some
showers and thunderstorms are expected in the afternoon into the
overnight, resulting in temporary MVFR/IFR conditions. Light winds
becoming northeast to east then southeast 4-8 knots during Tuesday,
then becoming light and variable at night.

Outlook...

Wednesday through Wednesday night...Generally VFR conditions
expected. MVFR or lower possible in showers and thunderstorms. South-
southwest winds around 5 to 10 knots with gusts up to 20 knots
possible.

Thursday through Thursday night...Generally VFR conditions expected.
MVFR or lower possible in showers and thunderstorms. West-southwest
winds around 5 to 10 knot veering to the west-northwest later in the
day and overnight behind a cold front. Winds could gust 15 to 20
knots behind the cold front overnight at times.

Friday...VFR conditions expected. Northwest winds around 5 to 10
knots may gust 15 to 20 knots at times.

Saturday...VFR conditions expected. Northerly winds less than 10
knots.

&&

.MARINE...
The conditions are expected to remain below Small Craft Advisory
criteria through Tuesday night. A wind shift from southerly to
northeast and east will occur later tonight into Tuesday, before
shifting southeasterly. Some thunderstorms into this evening will
produce locally strong winds greater than 40 knots.

Outlook...

Wednesday through Wednesday night...Conditions expected to remain
below advisory levels, although winds could gust around 20 knots and
seas approach 4 to near 5 feet at times.

Thursday through Thursday night...There is a chance winds and waves
may approach advisory levels for the southern New Jersey and
Delaware coastal waters Thursday into Thursday night. The rest of
the waters are expected to remain below advisory levels.

Friday through Saturday...Conditions are expected to be below
advisory levels on Friday and Saturday..

Rip Currents...
A low risk for the development of dangerous rip currents continues
through tonight with southerly winds and waves around 2 feet in the
surf zone.

For Tuesday, a low risk is anticipated once again despite a
northeast wind becoming east to southeast.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 7 PM EDT this evening for PAZ060>062-101-
     103-105.
     Heat Advisory until 8 PM EDT Tuesday for PAZ070-071-102-104-
     106.
NJ...Heat Advisory until 7 PM EDT this evening for NJZ007>010-012-
     013-020-027.
     Heat Advisory until 8 PM EDT Tuesday for NJZ015-017>019.
DE...Heat Advisory until 8 PM EDT Tuesday for DEZ001.
MD...None.
MARINE...None.

&&

Synopsis...Meola
Near Term...Gorse
Short Term...Gorse
Long Term...Robertson/Meola
Aviation...Gorse/Robertson/Meola
Marine...Gorse/Robertson/Meola
Hazardous weather outlook, Aug 19, 4:05 PM EDT, 36 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
405 PM EDT Mon Aug 19 2019

NJZ007>010-012-013-020-027-PAZ060>062-101-103-105-202015-
Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Ocean-
Southeastern Burlington-Berks-Lehigh-Northampton-Western Chester-
Western Montgomery-Upper Bucks-
405 PM EDT Mon Aug 19 2019

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy rain leading to localized flooding is possible with the
thunderstorms during the afternoon and evening Wednesday and
Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ008-012-015-019-020-NJZ001-016-021>023-PAZ054-055-
202015-
Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-
Salem-Cumberland-Atlantic-Cape May-Carbon-Monroe-
405 PM EDT Mon Aug 19 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, northern New Jersey, southern New
Jersey and northeast Pennsylvania.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy rain leading to localized flooding is possible with the
thunderstorms during the afternoon and evening of Wednesday and
Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-202015-
New Castle-Mercer-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks-
405 PM EDT Mon Aug 19 2019

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Heavy rain leading to localized flooding is possible with the
thunderstorms during the afternoon and evening Wednesday and
Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-202015-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
405 PM EDT Mon Aug 19 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy rain leading to localized flooding is possible with the
thunderstorms during the afternoon and evening Wednesday and
Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-202015-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
405 PM EDT Mon Aug 19 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Some thunderstorms this afternoon and evening will be capable of
producing wind gusts in excess of 34 knots.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Aug 19, 3:23 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
323 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     TSTM WND GST     2 N BARNEGAT LIGHT      39.79N 74.12W
08/19/2019  M63 MPH          OCEAN              NJ   MESONET

&&

STAARMANN
Local storm report, Aug 19, 3:25 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     MARINE TSTM WIND 2 N BARNEGAT LIGHT      39.79N 74.12W
08/19/2019  M63 MPH          OCEAN              NJ   MESONET

&&

STAARMANN
Local storm report, Aug 19, 3:38 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             1 NW DEWEY BEACH        38.70N 75.08W
08/19/2019  E1.25 INCH       SUSSEX             DE   PUBLIC

&&

STAARMANN
Local storm report, Aug 19, 3:47 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             ROXBOROUGH              40.01N 75.21W
08/19/2019  E0.88 INCH       PHILADELPHIA       PA   BROADCAST MEDIA

&&

STAARMANN
Special weather statement, Aug 19, 4:40 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Mount Holly NJ
440 PM EDT Mon Aug 19 2019

DEZ003-192130-
Inland Sussex-
440 PM EDT Mon Aug 19 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUSSEX COUNTY...

At 440 PM EDT, a strong thunderstorm was located near Seaford, or 10
miles west of Georgetown, moving east at 10 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Georgetown, Seaford, Bridgeville, Sycamore and Blades.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3863 7571 3870 7572 3874 7571 3880 7537
      3856 7537
TIME...MOT...LOC 2040Z 277DEG 9KT 3869 7558

Staarmann
Special weather statement, Aug 19, 4:41 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
441 PM EDT Mon Aug 19 2019

DEZ001-002-MDZ012-015-192130-
Kent-New Castle-Queen Anne's-Kent-
441 PM EDT Mon Aug 19 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHWESTERN KENT...NORTHEASTERN QUEEN ANNE'S AND NORTHEASTERN KENT
COUNTIES...

At 441 PM EDT, a strong thunderstorm was located over Millington, or
14 miles southwest of Middletown, moving east at 10 mph.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Smyrna, Clayton, Millington, Hartly, Delaney Corner, Green Spring,
Crumpton, Massey and Kenton.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3924 7594 3932 7593 3939 7559 3913 7563
TIME...MOT...LOC 2041Z 277DEG 9KT 3927 7584

Staarmann

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 1:00 PM EDTSpecial Marine WarningPHI2 hr
Aug 19, 1:28 PM EDTSpecial Weather StatementPHIOcean47 min
Aug 19, 1:40 PM EDTSpecial Marine WarningPHI95 min
Aug 19, 1:46 PM EDTSpecial Weather StatementPHICape May44 min
Aug 19, 1:53 PM EDTSpecial Marine WarningPHI97 min
Aug 19, 2:48 PM EDTAreal Flood AdvisoryPHIOcean117 min
Aug 19, 2:54 PM EDTSpecial Weather StatementPHISussex51 min
Aug 19, 3:04 PM EDTSpecial Weather StatementPHIOcean41 min
Aug 19, 3:52 PM EDTSpecial Marine WarningPHI53 min
Aug 19, 3:56 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden37 min
Aug 19, 3:58 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth47 min
Aug 19, 4:03 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden42 min
Aug 19, 4:05 PM EDTSevere Thunderstorm WarningPHIOcean40 min
Aug 19, 4:21 PM EDTSevere Thunderstorm WarningPHIMonmouth39 min
Aug 19, 4:28 PM EDTSpecial Marine WarningPHI97 min
Aug 19, 4:30 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Monmouth, Ocean45 min
Aug 19, 4:45 PM EDTSpecial Marine WarningPHI60 min
Aug 19, 4:48 PM EDTAreal Flood AdvisoryPHIOcean3 hr
Aug 19, 4:52 PM EDTSpecial Weather StatementPHIAtlantic23 min
Aug 19, 4:54 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean40 min
Aug 19, 5:03 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Ocean57 min
Aug 19, 5:11 PM EDTSpecial Marine WarningPHI2 hr
Aug 19, 5:29 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Ocean4 hr
Aug 19, 5:35 PM EDTAreal Flood AdvisoryPHIOcean115 min
Aug 19, 5:40 PM EDTSpecial Marine WarningPHI86 min
Aug 18, 8:18 PM EDTSpecial Weather StatementPHIBerks57 min
Aug 18, 8:23 PM EDTSpecial Weather StatementPHIBerks67 min
Aug 18, 10:25 PM EDTSpecial Weather StatementPHIBerks50 min
Aug 19, 3:21 PM EDTSpecial Weather StatementPHIPhiladelphia24 min
Aug 19, 12:57 PM EDTSpecial Weather StatementPHISussex48 min
Aug 19, 1:43 PM EDTSpecial Weather StatementPHISussex47 min
Aug 19, 1:56 PM EDTSevere Thunderstorm WarningPHISussex49 min
Aug 19, 2:39 PM EDTAreal Flood AdvisoryPHISussex2 hr
Aug 19, 3:00 PM EDTSevere Thunderstorm WarningPHISussex45 min
Aug 19, 3:28 PM EDTFlash Flood WarningPHISussex3 hr
Aug 19, 4:40 PM EDTSpecial Weather StatementPHISussex50 min
Aug 19, 4:46 PM EDTSevere Thunderstorm WarningPHISussex46 min
Aug 19, 4:52 PM EDTAreal Flood AdvisoryPHISussex68 min
Aug 19, 6:42 PM EDTSevere Thunderstorm WarningPHICaroline, Talbot51 min

Nearby

Special Weather Statements in Delaware, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.